Home
Papers
Links

Pekka Matomäki -- Publications

Here I have listed my articles, some also in downloadable form. The preprints are my own versions which might differ from the actual published articles.
  1. (with L.H.R. Alvarez) Expected Supremum Representation of the Value of a Singular Stochastic Control Problem .
    Submitted Link to arXiv
  2. (with L.H.R. Alvarez) Expected Supremum Representation and Optimal Stopping.
    Submitted Link to arXiv
  3. Optimal stopping and control near boundaries.
    Submitted Link to arXiv
  4. (with L.H.R. Alvarez) Discontinuous value dynamics, mean reversion, and the value of marketability.
    Preprint
  5. (with L.H.R. Alvarez and T. A. Rakkolainen)
    A class of solvable optimal stopping problems of spectrally negative jump diffusions.
    SIAM Journal on Control and Optimization 52, 2224-2249 (2014)
    Link to arXiv. The final publication is available at SIAM
  6. (with L.H.R. Alvarez) Optimal stopping of the maximum process.
    Journal of Applied Probability 51, 818-836 (2014)
    The final publication is available at Project Euclid

  7. On solvability of a two-sided singular control problem.
    Mathematical Methods of Operations Research 76, 239-271 (2012)
    Download , The final publication is available at SpringerLink
  8. Optimal timing in a combined investment and exit problem.
    Preprint. Download
  9. (with J. Lempa ), A Dynkin game with asymmetric information.
    Stochastics 85 763-788 (2013) Download , Link to the publisher
  • On two-sided controls of a linear diffusion.
    PhD Thesis Turku School of Economics (2013) (Consists of Introduction + Articles 1-4 above).
    The final publication is available here

  • I have also written an (unpublished) essay on mathematical philosophy:
  • Matemaattisten olioiden olemassaolosta. (On existence of mathematical entities, in Finnish).
    Essay, Download ,